RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1981, Volume 45, Issue 1, Pages 69–100 (Mi izv1548)  

On the metric theory of automorphisms of the two-dimensional torus

D. A. Moskvin


Abstract: An estimate is made of the rate of convergence to the Gaussian law in the central limit theorem for ergodic automorphisms of the two-dimensional torus, and then the Lebesgue measure on the torus is replaced by linear Lebesgue measure along curves of an extensive class.
Bibliography: 14 titles.

Full text: PDF file (1855 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1982, 18:1, 61–88

Bibliographic databases:

UDC: 511
MSC: Primary 28D05, 60F05, 10K10; Secondary 60G10
Received: 07.02.1974
Revised: 14.08.1980

Citation: D. A. Moskvin, “On the metric theory of automorphisms of the two-dimensional torus”, Izv. Akad. Nauk SSSR Ser. Mat., 45:1 (1981), 69–100; Math. USSR-Izv., 18:1 (1982), 61–88

Citation in format AMSBIB
\Bibitem{Mos81}
\by D.~A.~Moskvin
\paper On~the metric theory of automorphisms of the two-dimensional torus
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1981
\vol 45
\issue 1
\pages 69--100
\mathnet{http://mi.mathnet.ru/izv1548}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=607577}
\zmath{https://zbmath.org/?q=an:0482.10046|0465.10043}
\transl
\jour Math. USSR-Izv.
\yr 1982
\vol 18
\issue 1
\pages 61--88
\crossref{https://doi.org/10.1070/IM1982v018n01ABEH001383}


Linking options:
  • http://mi.mathnet.ru/eng/izv1548
  • http://mi.mathnet.ru/eng/izv/v45/i1/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:146
    Full text:54
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019